arrow
Volume 12, Number 2
Previous Issue Next Issue

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Full PDF 2085 21789 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117.

Preview Full PDF 1994 22541 Abstract

Xiao-Liang Cheng & Zhong-Tang Wu

J. Comp. Math., 12 (1994), pp. 118-122.

Preview Full PDF 2000 22152 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 123-131.

Preview Full PDF 2180 22330 Abstract

Jin-Sheng Gu & Xian-Cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137.

Preview Full PDF 1959 21958 Abstract

Fa-Lai Chen & Jernej Kozak

J. Comp. Math., 12 (1994), pp. 138-146.

Preview Full PDF 1991 22784 Abstract

Huo-De Han

J. Comp. Math., 12 (1994), pp. 147-162.

Preview Full PDF 1954 21766 Abstract

Zheng-Jun Zhang, Zi-Qiang Yang & Chun-Ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172.

Preview Full PDF 2025 21616 Abstract

Ben-Yu Guo & Jia-Dong Zheng

J. Comp. Math., 12 (1994), pp. 173-184.

Preview Full PDF 2025 22082 Abstract

Jin-Xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194.

Preview Full PDF 2051 22222 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard